MathSciNet Relay Station
MathSciNet bibliographic data
MR663891 22B05 (22D05 54H99)
Comfort, W. W.; Robertson, Lewis C. Proper pseudocompact extensions of compact abelian group topologies. Proc. Amer. Math. Soc. 86 (1982), no. 1, 173–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement